Alert archive / Georgia / Flash Flood Warnings in 2015
Flash Flood Warning 58, NWS Atlanta, GA
NWS Atlanta, GA issued this flash flood warning at Dec 30, 2015, 5:40 PM EST for 7 counties in Georgia. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 30, 2015, 5:40 PM EST (22:40 UTC)
- Expired
- Dec 30, 2015, 11:45 PM EST
- In force
- 6 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Macon County, GA, Marion County, GA, Schley County, GA, Stewart County, GA, Sumter County, GA, Taylor County, GA, Webster County, GA
The radar
The Robins AFB radar (KJGX), 111 km from the middle of the area, began a volume at 22:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 10.7 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 24 J/kg
- Mixed-layer CIN
- -148 J/kg
- Mixed-layer LCL
- 637 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 97 m²/s²
- 0-3 km storm-relative helicity
- 126 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
332
WGUS52 KFFC 302240
FFWFFC
GAC193-197-249-259-261-269-307-310445-
/O.NEW.KFFC.FF.W.0058.151230T2240Z-151231T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
540 PM EST WED DEC 30 2015
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SCHLEY COUNTY IN WEST CENTRAL GEORGIA...
TAYLOR COUNTY IN WEST CENTRAL GEORGIA...
MARION COUNTY IN WEST CENTRAL GEORGIA...
STEWART COUNTY IN WEST CENTRAL GEORGIA...
NORTHWESTERN SUMTER COUNTY IN WEST CENTRAL GEORGIA...
WEBSTER COUNTY IN WEST CENTRAL GEORGIA...
MACON COUNTY IN WEST CENTRAL GEORGIA...
* UNTIL 1145 PM EST WEDNESDAY
* AT 539 PM EST...DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS
PRODUCING HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF
RAIN HAVE ALREADY FALLEN SINCE THIS MORNING. FLASH FLOODING IS
EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
AMERICUS...LUMPKIN...BUENA VISTA...BUTLER...ELLAVILLE...
OGLETHORPE...PRESTON...MONTEZUMA...RICHLAND...MARSHALLVILLE...
REYNOLDS...PLAINS...IDEAL...ANDERSONVILLE...WESTON...PUTNAM...
BRANTLEY...SEMINOLE...RUPERT AND POTTERVILLE.
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
IF YOU SEE SIGNIFICANT FLOODING CALL THE NATIONAL WEATHER SERVICE
TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6 OR TWEET US YOUR WARNING AT
NWSATLANTA.
&&
LAT...LON 3193 8491 3198 8496 3199 8507 3213 8506
3222 8498 3223 8466 3253 8463 3256 8441
3268 8437 3274 8429 3268 8419 3268 8410
3251 8402 3247 8385 3229 8385 3225 8396
3217 8403 3214 8418 3193 8445
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this flash flood warning went out at Dec 30, 2:43 PM EST, 2 hours 57 minutes earlier.
Area forecast discussion, Dec 30, 2:43 PM EST, 2 hours 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 243 PM EST WED DEC 30 2015 .SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/... ...HEAVY RAIN/FLOODING CONTINUES ACROSS PORTIONS OF CENTRAL AND NORTH GA... LATEST WATER VAPOR SATL IMAGERY CONTINUES TO SHOW PLUME OF SUB- TROPICAL MOISTURE STREAMING ACROSS THE SOUTHEAST REGION. PERIODS OF RAIN WILL CONTINUE THROUGH TONIGHT AS A SERIES OF UPR LVL WAVES CONTINUE TO TRAIN ACROSS SFC-H85 BOUNDARY THAT IS SET UP FROM SOUTHWEST ALABAMA TO NORTHEAST GEORGIA AT THIS TIME. 30-40KT LOW LVL FLOW PARALLEL TO BOUNDARY IS MAINTAINING THE RAIN AND OCNL TSTMS... ESPECIALLY ALONG THE LEADING EDGE OF THE PRECIP SHIELD WHERE AXIS OF MARGINAL INSTABILITY EXISTS. THROUGH THURSDAY NIGHT...SLOWLY...THE ABOVE MENTIONED LOW LVL FRONTAL BOUNDARY AND ASSOCIATED MOISTURE PLUME WILL DRIFT SOUTH AND EAST. AS THIS OCCURS...THE HEAVIEST RAIN AXIS WILL MOVE ACROSS THE SOUTHERN COUNTIES OF CENTRAL GA WHERE FLOOD CONCERNS WILL QUICKLY DEVELOP FROM NEW RAINFALL AND UPSTREAM HEAVY RAIN/RUNOFF. EXPECT ADDITIONAL RAINFALL TONIGHT THROUGH THURSDAY NIGHT TO RANGE FROM 1 TO 2.5 INCHES ALONG/SOUTH OF A COLUMBUS TO WASHINGTON LINE WITH LESSER AMOUNTS NORTH. LITTLE IF ANY ADDITIONAL RAIN ACROSS THE EXTREME NORTHWEST GA AREA HAS LED TO DECISION TO PULL 4 COUNTIES /DADE...WALKER...CHATTOOGA...CATOOSA/ FROM THE FLOOD WATCH. THE 12Z NAM IS HINTING AT ONE FINAL PUSH OF HEAVY RAIN ACROSS THE SOUTHERN TIER THURSDAY NIGHT INTO EARLY FRIDAY. DID NOT DISCOUNT THIS POSSIBILITY GIVEN PERSISTENT PATTERN. WENT AHEAD AND ADJUSTED WPC QPF A BIT FARTHER NORTH AND RAISED AMOUNTS SLIGHTLY AS WELL TO ACCOUNT FOR THIS POTENTIAL SOLUTION. OTHERWISE...COOLER AND RELATIVELY DRIER AIR WILL FINALLY BEGIN TO FILTER ACROSS THE AREA FROM THE NORTHWEST WITH HIGH TEMPS STRUGGLING TO GET OUT OF THE 50S FROM ALONG NORTH/WEST OF AN I-20/I-85 LINE TOMORROW (THURSDAY). EVEN COOLER CONDITIONS EXPECTED ON FRIDAY WITH DAYTIME TEMPS ACTUALLY EXPECTED TO BE SEVERAL DEGREES BELOW NORMAL FOR THE FIRST TIME IN NEARLY TWO WEEKS! DJN.83 .LONG TERM /FRIDAY THROUGH WEDNESDAY/... NO MAJOR CHANGES MADE TO THE EXTENDED FORECAST. RAIN CHANCES WILL DIMINISH FROM NORTH TO SOUTH FRIDAY AS FRONT PUSHES SOUTH AND EAST OF THE FORECAST AREA THROUGH SAT MORNING. BEST CHANCES WILL REMAIN OVER CENTRAL GEORGIA WITH SOME DRYING NOTED ACROSS NORTH GEORGIA BY LATE AFTERNOON. THE UPPER LEVEL SHORT WAVE FINALLY PUSHES EAST OF THE APPALACHIANS ON SATURDAY WITH DRY CONDITIONS EXPECTED THROUGH THE EXTENDED PERIODS...AS UPPER TROUGH DEEPENING ALONG THE EAST COAST INDUCES WEAK RIDGING ALOFT THROUGH MID WEEK. MODELS DIVERGE ON HOW QUICKLY MOISTURE IS ABLE TO RETURN...BUT FOR NOW WILL KEEP FORECAST DRY AND CONTINUE TO MONITOR. TEMPERATURES WILL RETURN TO NEAR NORMAL FOR THIS TIME OF YEAR WITH HIGHS IN THE 50S AND LOWS IN THE MID TO UPPER 30S. 01 && .AVIATION... 18Z UPDATE... SHOWERS AND THUNDERSTORMS CONTINUING TO MOVE ACROSS MUCH OF CENTRAL/NORTHERN GA WITH HEAVIEST RAIN/STORMS BETWEEN ATL AND MCN. SHOWERS AND STORMS WILL CONTINUE TO AFFECT TAF SITES THROUGH MUCH OF THE TAF PERIOD AS ONE WAVE AFTER ANOTHER PROPAGATES ALONG A NEARLY STATIONARY FRONTAL BOUNDARY. EXPECT IFR/LOW MVFR CIGS AND/OR VSBY PREVAILING WITH POCKETS OF LIFR/IFR OVERNIGHT ESPECIALLY OUTSIDE OF RAINFALL. THROUGH 00Z/31...WINDS WILL BE S/SW 8-14KTS AHEAD OF FRONT IN MCN AND CSG...WITH W-NW WINDS GENERALLY 5-10KTS FOR ATL METRO AND AHN. //ATL CONFIDENCE...18Z UPDATE... MEDIUM TO HIGH CONFIDENCE ON ALL WEATHER ELEMENTS. MEDIUM TO LOW CONFIDENCE ON TIMING OF RAIN/CIGS/VSBY. DJN.83 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 55 63 46 56 / 90 50 30 10 ATLANTA 52 59 44 51 / 100 40 30 10 BLAIRSVILLE 47 58 37 47 / 80 20 10 10 CARTERSVILLE 47 57 38 48 / 80 30 20 10 COLUMBUS 58 61 48 52 / 90 70 60 30 GAINESVILLE 52 62 44 52 / 100 30 20 10 MACON 60 63 47 55 / 90 80 60 30 ROME 46 57 37 48 / 70 20 10 10 PEACHTREE CITY 52 58 41 51 / 100 50 30 20 VIDALIA 67 72 54 61 / 50 70 80 60 && .FFC WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH THROUGH FRIDAY EVENING FOR THE FOLLOWING ZONES: BALDWIN...BANKS...BARROW...BARTOW...BIBB...BLECKLEY...BUTTS... CARROLL...CHATTAHOOCHEE...CHEROKEE...CLARKE...CLAYTON...COBB... COWETA...CRAWFORD...CRISP...DAWSON...DEKALB...DOOLY...DOUGLAS... FANNIN...FAYETTE...FLOYD...FORSYTH...GILMER...GLASCOCK... GORDON...GREENE...GWINNETT...HALL...HANCOCK...HARALSON... HARRIS...HEARD...HENRY...HOUSTON...JACKSON...JASPER... JEFFERSON...JONES...LAMAR...LUMPKIN...MACON...MADISON...MARION... MERIWETHER...MONROE...MORGAN...MURRAY...MUSCOGEE...NEWTON... NORTH FULTON...OCONEE...OGLETHORPE...PAULDING...PEACH... PICKENS...PIKE...POLK...PULASKI...PUTNAM...ROCKDALE...SCHLEY... SOUTH FULTON...SPALDING...STEWART...SUMTER...TALBOT... TALIAFERRO...TAYLOR...TOWNS...TROUP...TWIGGS...UNION...UPSON... WALTON...WARREN...WASHINGTON...WEBSTER...WHITE...WHITFIELD... WILKES...WILKINSON. && SHORT TERM...DJN.83 LONG TERM....01 AVIATION...DJN.83
Hazardous weather outlook, Dec 30, 2:45 PM EST, 2 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 245 PM EST WED DEC 30 2015 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-311100- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 245 PM EST WED DEC 30 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TONIGHT... PERIODS OF MODERATE TO HEAVY RAIN WITH ISOLATED THUNDERSTORMS WILL AFFECT MUCH OF NORTH AND CENTRAL GEORGIA...ESPECIALLY SOUTH OF I-85. EXPECT SIGNIFICANT RIVER...STREAM AND LOWLAND FLOODING ALONG WITH LOCALIZED FLASH FLOODING. ADDITIONAL RAINFALL TONIGHT WILL BE BETWEEN 1/2 AND 1 INCH WITH LOCALLY HIGHER AMOUNTS UP TO 2 INCHES POSSIBLE OVER AREAS FROM COLUMBUS TO MACON TO WASHINGTON. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... RAIN WILL CONTINUE INTO FRIDAY FOR AREAS ESPECIALLY SOUTH OF A COLUMBUS TO MACON TO SANDERSVILLE LINE. RIVER FLOODING WILL CONTINUE WITH ISOLATED FLASH FLOODING POSSIBLE IN POOR DRAINAGE AND OTHER FLOOD PRONE AREAS. ISOLATED THUNDERSTORMS ARE ALSO POSSIBLE IN THIS AREA BUT THE THREAT FOR SEVERE WEATHER IS LOW AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF ANY SEVERE WEATHER AND FLOODING THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA. DJN
In the hours before
Local storm report, Dec 30, 3:01 PM EST, 2 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
301 PM EST WED DEC 30 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM FLASH FLOOD 3 N WRAYSWOOD 33.73N 83.32W
12/30/2015 OCONEE GA LAW ENFORCEMENT
SHERRIFS OFFICE REPORTING THAT BRANCH...JT
ELDER...BLACK IKE...AND SIMONTON BRIDGE ROADS ARE ALL
CLOSED DUE TO FLOODING
&&
EVENT NUMBER FFC1500713
KSLocal storm report, Dec 30, 3:02 PM EST, 2 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
302 PM EST WED DEC 30 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0247 PM FLASH FLOOD CONYERS 33.67N 84.02W
12/30/2015 ROCKDALE GA PUBLIC
MULTIPLE STREETS ARE REPORTED CLOSED DUE TO HIGH WATER.
ROCKRIDGE ROAD AT LAKE CAPRI.-BRIDGE BETWEEN TWO
LAKES...ROCKRIDGE AT PALMA DRIVE...AND EBENEZER AT 138.
&&
EVENT NUMBER FFC1500714
GEOLocal storm report, Dec 30, 3:27 PM EST, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
327 PM EST WED DEC 30 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM FLASH FLOOD 2 SE PEACHTREE CITY 33.38N 84.55W
12/30/2015 FAYETTE GA EMERGENCY MNGR
SEVERAL ROADS CLOSED DUE TO FLOODING. CANTERBURY
LANE...RISING STAR RD AT BROOKSWOOLSEY...MCBRIDE
ROAD...MORGAN ROAD...AND QUARTERS ROAD.
&&
EVENT NUMBER FFC1500715
KSLocal storm report, Dec 30, 4:04 PM EST, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
404 PM EST WED DEC 30 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM FLASH FLOOD COLUMBUS 32.46N 84.99W
12/30/2015 MUSCOGEE GA BROADCAST MEDIA
WILBUR DRIVE OFF MOON ROAD IS FLOODED. .
&&
EVENT NUMBER FFC1500716
GEOLocal storm report, Dec 30, 4:26 PM EST, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
426 PM EST WED DEC 30 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1158 AM FLASH FLOOD 1 W ABERNATHYS MILL 33.87N 85.23W
12/30/2015 HARALSON GA EMERGENCY MNGR
SEVERAL ROADS CLOSED DUE TO FLOODING...KELLEY AND MARKS
ROAD. BRADLEY ROAD WASHED OUT.
1215 PM FLASH FLOOD 1 N MADISON 33.61N 83.47W
12/30/2015 MORGAN GA EMERGENCY MNGR
MORGAN COUNTY REPORTING SEVERAL ROADS FLOODED AND NOW
BARRICADED.
1220 PM FLASH FLOOD 2 SW ENTERPRISE 33.91N 83.00W
12/30/2015 OGLETHORPE GA EMERGENCY MNGR
SMALL FARM DAM FAILED AND HAS FLOODED CENTERVILLE ROAD
NEAR HWY 77
1255 PM FLASH FLOOD COVINGTON 33.60N 83.86W
12/30/2015 NEWTON GA BROADCAST MEDIA
SHOPPING CENTER FLOODED ALONG DRIED INDIAN CREEK IN
COVINGTON OFF US HWY 278
0200 PM FLASH FLOOD 2 SW NORMAN 33.92N 82.80W
12/30/2015 WILKES GA EMERGENCY MNGR
VINSON ROAD FLOODED AND CLOSED
0200 PM FLASH FLOOD 3 N WRAYSWOOD 33.73N 83.32W
12/30/2015 OCONEE GA LAW ENFORCEMENT
SHERRIFS OFFICE REPORTING THAT BRANCH...JT
ELDER...BLACK IKE...AND SIMONTON BRIDGE ROADS ARE ALL
CLOSED DUE TO FLOODING
0230 PM FLASH FLOOD 2 SE PEACHTREE CITY 33.38N 84.55W
12/30/2015 FAYETTE GA EMERGENCY MNGR
SEVERAL ROADS CLOSED DUE TO FLOODING. CANTERBURY
LANE...RISING STAR RD AT BROOKSWOOLSEY...MCBRIDE
ROAD...MORGAN ROAD...AND QUARTERS ROAD.
0247 PM FLASH FLOOD CONYERS 33.67N 84.02W
12/30/2015 ROCKDALE GA PUBLIC
MULTIPLE STREETS ARE REPORTED CLOSED DUE TO HIGH WATER.
ROCKRIDGE ROAD AT LAKE CAPRI.-BRIDGE BETWEEN TWO
LAKES...ROCKRIDGE AT PALMA DRIVE...AND EBENEZER AT 138.
0330 PM FLASH FLOOD COLUMBUS 32.46N 84.99W
12/30/2015 MUSCOGEE GA BROADCAST MEDIA
WILBUR DRIVE OFF MOON ROAD IS FLOODED. .
&&
EVENT NUMBER FFC1500710 FFC1500709 FFC1500708 FFC1500712 FFC1500711
FFC1500713 FFC1500715 FFC1500714 FFC1500716
GEOLocal storm report, Dec 30, 5:32 PM EST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
532 PM EST WED DEC 30 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM FLASH FLOOD 5 NW THOMASTON 32.94N 84.39W
12/30/2015 UPSON GA EMERGENCY MNGR
SEVERAL ROADS CLOSED IN UPSON COUNTY...GOSHEN AT W.
GORDON SCHOOL..SHIELDS DR AT CAREY DR...AND TRIUNE MILL
ROAD AT GLENDALE RD.
&&
EVENT NUMBER FFC1500717
KSThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 29, 7:53 PM EST | River Flood Warning | FFC | Clayton, Fayette, Spalding | 15 hr |
| Dec 29, 8:33 PM EST | River Flood Warning | FFC | DeKalb, Rockdale | 49 hr |
| Dec 29, 10:07 PM EST | River Flood Warning | FFC | Fayette, Spalding | 3 days |
| Dec 30, 6:15 AM EST | Special Weather Statement | FFC | Troup | 45 min |
| Dec 30, 7:29 AM EST | Flash Flood Warning | FFC | Barrow, Cobb, DeKalb, Douglas, Forsyth, Fulton and 1 more | 6 hr |
| Dec 30, 8:23 AM EST | Flash Flood Warning | FFC | Banks, Bartow, Cherokee, Cobb, Dawson, Forsyth and 7 more | 6 hr |
| Dec 30, 10:51 AM EST | River Flood Warning | FFC | Washington, Wilkinson | 51 hr |
| Dec 30, 10:51 AM EST | River Flood Warning | FFC | Forsyth | 19 hr |
| Dec 30, 10:51 AM EST | River Flood Warning | FFC | Newton | 3 days |
| Dec 30, 11:35 AM EST | Special Weather Statement | FFC | Lamar, Upson | 25 min |
| Dec 30, 11:49 AM EST | Special Weather Statement | FFC | Jasper | 26 min |
| Dec 30, 12:05 PM EST | Flash Flood Warning | FFC | Greene, Morgan, Oconee, Oglethorpe, Wilkes | 10 hr |
| Dec 30, 12:30 PM EST | Flash Flood Warning | FFC | Chattahoochee, Harris, Meriwether, Muscogee, Pike, Talbot and 3 more | 9 hr |
| Dec 30, 12:37 PM EST | River Flood Warning | FFC | Fayette | 34 hr |
| Dec 30, 12:41 PM EST | Special Weather Statement | FFC | Butts, Henry, Jasper, Lamar, Monroe, Newton and 3 more | 94 min |
| Dec 30, 12:50 PM EST | Flash Flood Warning | FFC | Butts, Clayton, Coweta, Fayette, Henry, Jasper and 6 more | 9 hr |
| Dec 30, 1:19 PM EST | Flash Flood Warning | FFC | Barrow, Clarke, Jackson, Madison, Oconee, Oglethorpe | 6 hr |
| Dec 30, 2:38 PM EST | River Flood Warning | FFC | Morgan, Newton | 24 hr |
| Dec 30, 2:38 PM EST | River Flood Warning | FFC | Barrow, Jackson | 22 hr |
| Dec 30, 3:17 PM EST | River Flood Warning | FFC | Clayton, Fayette, Spalding | 32 hr |
| Dec 30, 3:17 PM EST | River Flood Warning | FFC | Coweta, Fayette, Spalding | 26 hr |
| Dec 30, 3:17 PM EST | River Flood Warning | FFC | Newton | 8 days |
| Dec 30, 3:35 PM EST | River Flood Warning | FFC | Troup | 27 hr |
| Dec 30, 4:03 PM EST | River Flood Warning | FFC | Newton, Rockdale | 24 hr |
| Dec 30, 4:46 PM EST | Flash Flood Warning | FFC | Glascock, Greene, Hancock, Putnam, Taliaferro, Warren and 2 more | 6 hr |
| Dec 30, 5:52 PM EST | River Flood Warning | FFC | Newton, Walton | 24 hr |
Nearby
Flash Flood Warnings in Georgia, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.